Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Systems of equations in an infinity of unknowns, whose solution involves an arbitrary parameter


Author: I. M. Sheffer
Journal: Trans. Amer. Math. Soc. 28 (1926), 266-286
MSC: Primary 47A50; Secondary 15A06
DOI: https://doi.org/10.1090/S0002-9947-1926-1501344-1
MathSciNet review: 1501344
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47A50, 15A06

Retrieve articles in all journals with MSC: 47A50, 15A06


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1926-1501344-1
Article copyright: © Copyright 1926 American Mathematical Society